Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Grazed skin after falling from scooter. Put mercurochrome on all grazes. Foot swollen. Serious?

HI, i come off my sons scooter a few days ago and have a few grazes on my knee and the top of my foot . The worst one is at the bottom of my big toe on top of my foot. It looks like I have grazed all the layers of skin off and practically down to the bone with a diameter of 2cm x 2cm. I have put mercurochrome on all the grazes. I have noticed when sitting in a chair for a period of time that my foot swells, should this be normal?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
HI, I AM DR. TIWARI. FROM YOUR HISTORY I CAN INFER YOU HAVE INFECTED WOUND ALONGWITH CELLULITIS.I HOPE YOU ARE NOT DIABETIC.GET YOUR BLOOD SUGAR DONE.START TAKING BROAD SPECTRUM ANTIBIOTICS AND PAIN KILLER.APPLY POVIDONE IODINE OINT. OVER THE WOUND.CONSULT ASURGEON IF NO RELIEF.
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor